Alert archive / Texas / Small Craft Advisory for Windses in 2011
Small Craft Advisory for Winds 33, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory for winds at Apr 21, 2011, 2:15 PM CDT. It took effect at Apr 22, 2011, 1:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2011, 2:15 PM CDT (19:15 UTC)
- In effect from
- Apr 22, 2011, 1:00 AM CDT
- Expired
- Apr 22, 2011, 9:00 PM CDT
- In force
- 20 hr
- Issued by
- NWS Brownsville, TX
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory for winds went out at Apr 21, 12:38 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 21, 12:38 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1238 PM CDT THU APR 21 2011 .DISCUSSION...SEE UPDATED AVIATION SECTION FOR DISCUSSION ON THE 18Z TAF PACKAGE. && .AVIATION...SATL IMAGERY AND SURFACE OBS INDICATE THAT THE INCREASING DAYTIME HEATING AND THE STRENGTHENING LOW LEVEL MIXING HAS DISSIPATED THE USUAL MORNING LOW LEVEL SC DECKS. THE PERSISTEN DRY NATURE OF THE ATMS EVIDENT IN THE 12Z BRO SOUNDING WILL MAINTAIN VFR CONDITIONS INTO THE EARLY EVENING HOURS. EXPECT ANOTHER SATURATED LOW LEVEL INVERSION TO REFORM LATER TONIGHT AND PREVAILING THROUGH SUNRISE TOMORROW WHICH WILL ALLOW MORE LOW CEILINGS TO REFORM OVERNIGHT PRODUCING SOME MVFR CEILINGS. THE VFR CEILINGS WILL RETURN ONCE AGAIN AROUND MID MORNING TOMORROW AS DAYTIME HEATING AND LOW LEVEL MIXING ONCE AGAIN BREAKS THE LOW LEVEL NOCTURNAL INVERSION. && PREV DISCUSSION... /ISSUED 359 AM CDT THU APR 21 2011/ SHORT TERM /TODAY THROUGH FRIDAY/...SATELLITE AND RADAR IMAGES INDICATE THE CONVECTION ACROSS SOUTHWEST TEXAS HAS FINALLY DISSIPATED EARLY THIS MORNING. QUESTION IS WHETHER THE RESIDUAL OUTFLOW BOUNDARY FROM LAST NIGHT'S THUNDERSTORMS WILL PROVIDE A FOCUS FOR LOW LEVEL CONVERGENCE ACROSS THE RIO GRANDE PLAINS TODAY. THE RUC MODEL DOES INDICATE SOME CONVECTION DEVELOPING ACROSS NORTH CENTRAL TX LATER TODAY WHERE THE FRONTAL BOUNDARY IS DRAPED. BOTH THE NAM AND GFS PROG THE HIGHEST 850MB RELATIVE HUMIDITY LEVELS WELL TO THE NORTH OF THE CWA THIS AFTERNOON SO RAIN CHANCES WILL REMAIN LIMITED ACROSS SOUTH TX TODAY THROUGH FRIDAY. VERY WARM AND HUMID CONDITIONS WILL CONTINUE WITH AFTERNOON TEMPERATURES TODAY AND FRIDAY SLIGHTLY WARMER THAN MOS GUIDANCE. LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...BREEZY SOUTHEAST WINDS WILL CONTINUE THROUGH THE WEEKEND INTO THE FIRST HALF OF NEXT WEEK. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL...WITH TEMPERATURES IN THE MID TO UPPER 90S. THE DRYLINE WILL ATTEMPT TO MOVE INTO THE WESTERN COUNTIES EACH AFTERNOON...PROVIDING THE POSSIBILITY OF 100 PLUS DEGREE TEMPERATURES FOR ZAPATA...JIM HOGG AND STARR COUNTIES. THUNDERSTORMS ALONG THE MOUNTAINS IN MEXICO WILL CONTINUE TO DEVELOP EACH AFTERNOON...BUT CAPPING INVERSION WILL KEEP THESE STORM FROM MOVING OFF THE MOUNTAINS INTO THE WESTERN COUNTIES. THE NEXT WEATHER SYSTEM WILL BE THE FRONTAL BOUNDARY MOVING INTO THE REGION BEGINNING ON TUESDAY. MODELS ARE STILL INCONSISTENT ON IF THE FRONT WILL BE ABLE TO PASS THROUGH TUESDAY. IF THE FRONT DOES STALL ANYWHERE IN THE REGION...IT MAY PROVIDE A TRANSIT CORRIDOR FOR STORMS ON THE MOUNTAINS IN MEXICO TO PROGRESS FURTHER EAST INTO THE REGION. WILL CONTINUE TO MONITOR FOR BETTER AGREEMENT IN MODELS ON THE FRONT. MARINE... TODAY THROUGH FRIDAY...SEAS WERE NEAR 5 FEET WITH SOUTHEAST WINDS NEAR 12 KNOTS AT BUOY020 EARLY THIS MORNING. MODERATE SOUTHEAST WILL CONTINUE ACROSS THE COASTAL WATERS TODAY AS A WEAK FRONTAL BOUNDARY ACROSS CENTRAL TX MOVES NORTHWARD. WILL CONTINUE TO WORD SCEC FOR WINDS ACROSS THE LAGUNA MADRE AND OFFSHORE THE LOWER TX COAST FOR SEAS IF NOT WINDS TODAY. THE PRESSURE GRADIENT IS PROGGED TO INCREASE ACROSS THE WESTERN GULF OF MEXICO TONIGHT AND SMALL CRAFT ADVISORIES MAY BE NEEDED FOR THE OFFSHORE WATERS AS A RESULT. MODERATE TO STRONG SOUTHEAST WINDS ARE EXPECTED TO CONTINUE THROUGH THE DAY FRIDAY. FRIDAY NIGHT THROUGH MONDAY...BREEZY SOUTHEAST WINDS WILL CONTINUE THROUGH THE WEEKEND WITH LITTLE FLUCTUATION. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR THE WEEKEND....FOCUSED MAINLY ON THE DAYTIME HOURS ACROSS THE LAGUNA AND THE NIGHT TIME ACROSS THE GULF WATERS. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 88 78 89 77 / 0 0 0 0 BROWNSVILLE 89 76 88 77 / 0 0 0 0 HARLINGEN 93 76 94 77 / 0 0 0 0 MCALLEN 94 75 95 76 / 10 0 0 0 RIO GRANDE CITY 97 75 100 75 / 10 0 0 10 SOUTH PADRE ISLAND 83 79 84 74 / 0 0 0 0 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SHORT TERM...60 LONG TERM...52 GRAPHICAST/UPPER AIR...MARTINEZ
Hazardous weather outlook, Apr 21, 4:29 AM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 429 AM CDT THU APR 21 2011 TXZ248>257-220930- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 429 AM CDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A MODERATE RISK OF RIP CURRENTS IS LIKELY AT LOCAL BEACHES THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-220930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 429 AM CDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES ARE POSSIBLE THROUGH THE WEEKEND...DURING THE DAY FOR THE LAGUNA MADRE AND OVERNIGHT FOR THE GULF WATERS...FOR WINDS AROUND 20 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CASTILLO
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:15 PM CDT | Small Craft Advisory | BRO | 52 hr |
Nearby
Small Craft Advisory for Windses in Texas, 2011Every small craft advisory for winds in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.